PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Weierstrass elliptic solutions to a Zakharov equation in plasmas with power law nonlinearity

Volume 42 / 2015

A. El Achab Applicationes Mathematicae 42 (2015), 13-22 MSC: 35Q53, 35B, 35Q51, 37K10. DOI: 10.4064/am42-1-2

Abstract

In this paper, travelling wave solutions for the Zakharov equation in plasmas with power law nonlinearity are studied by using the Weierstrass elliptic function method. As a result, some previously known solutions are recovered, and at the same time some new ones are also given.

Authors

  • A. El AchabDepartment of Mathematics
    Faculty of Sciences
    University of Chouaïb Doukkali
    B.P. 20, El-Jadida, Morocco
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image